Quadratic Recursion Relations of Hodge Integrals via Localization

Gang Tian, Jian Zhou

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We derive some quadratic recursion relations for some Hodge integrals by virtual localization and obtain many closed formulas. We apply our formulas to the local geometry of toric Fano surfaces in a Calabi-Yau threefold and compute some of the numbers nβg in Gopakumar-Vafa's formula for all g in this case.

Original languageEnglish (US)
Pages (from-to)209-232
Number of pages24
JournalActa Mathematica Sinica, English Series
Volume19
Issue number2
DOIs
StatePublished - Apr 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • BPS numbers
  • Hodge integrals
  • Localization

Fingerprint Dive into the research topics of 'Quadratic Recursion Relations of Hodge Integrals via Localization'. Together they form a unique fingerprint.

  • Cite this